MathSciNet Relay Station
MathSciNet bibliographic data
MR483484 65L10
Kellogg, R. Bruce; Tsan, Alice Analysis of some difference approximations for a singular perturbation problem without turning points. Math. Comp. 32 (1978), no. 144, 1025–1039.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement